Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What causes blood in stools and how is it prevented ?

Im 31 female with bloody poop when i go to the toilet frist thing in the morning what dose it mean
Asked On : Sat, 16 Jul 2011
Answers:  2 Views:  541
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
The common cause of bleeding in stools is piles if it is fresh blood and in drops.If the blood is clotted then it can be from the upper part of intestine.Please get examined by a doctor and get treated.Also you may need to get investigated.
Answered: Sat, 16 Jul 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
blood mixed stool may be dysentery but it is usually with pain and frequent loose motion .
if it painless ,it may be due to piles .
bleeding with pain and hard stool may be with fissure
please consult physician/surgeon and get a check up and proper treatment
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor